MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISES MCKESSAN BY DRIVE; PATIENT LIFT

SHENYANG HENYI ENTERPRISES MCKESSAN BY DRIVE; PATIENT LIFT
Model Number 146-13023SV
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a patient lift.According to patient's family member, the patient was at a standstill position when the patient lift then tilted, fell on its side and dropped the patient.This caused the patient injury, which led to a hip replacement surgery.Our tech went out to inspect the patient lift and determined there was nothing wrong with the lift to our knowledge , the tech tested the unit, suspended his own weight on the lift and tested the lowering and hydraulic functions of it.Even though no damage or faults were found, the patient lift has then been replaced.

Brand Name
MCKESSAN BY DRIVE
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISES
no.386-3 qingnian st.
heping dis.
shenyang, liaoning, 11000 4
CH  110004
MDR Report Key10723458
Report Number2438477-2020-00065
Device Sequence Number3312181
Product Code FSA
UDI-Device Identifier00612479222274
UDI-Public00612479222274
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/13/2020
Report Date (Section F) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number146-13023SV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2020
Device Age11 MO
Event Location Home
Date Report to Manufacturer10/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/22/2020